Alert archive / Vermont / Frost Advisories in 2012
Frost Advisory 6, NWS Burlington, VT
NWS Burlington, VT issued this frost advisory at Sep 15, 2012, 3:25 AM EDT for Caledonia County, Essex County, Orleans County, Vermont; Franklin County, St. Lawrence County, New York. It took effect at Sep 16, 2012, 2:00 AM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2012, 3:25 AM EDT (07:25 UTC)
- In effect from
- Sep 16, 2012, 2:00 AM EDT
- Expired
- Sep 16, 2012, 4:05 AM EDT
- In force
- 2 hr
- Issued by
- NWS Burlington, VT
Counties Franklin County, NY, St. Lawrence County, NY, Caledonia County, VT, Essex County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 14 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1848 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581 WWUS71 KBTV 150725 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 325 AM EDT SAT SEP 15 2012 NYZ029-030-034-152100- /O.NEW.KBTV.FZ.W.0006.120916T0600Z-120916T1200Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...LAKE PLACID 325 AM EDT SAT SEP 15 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. * LOCATIONS...THE NORTHERN ADIRONDACKS OF NEW YORK. * HAZARDS...FREEZING TEMPERATURES EARLY SUNDAY MORNING. * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING DURING THE PRE- DAWN HOURS SUNDAY ACROSS THE WARNING AREA. * IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026-027-087-VTZ003-004-007-152100- /O.NEW.KBTV.FR.Y.0006.120916T0600Z-120916T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- ORLEANS-ESSEX-CALEDONIA- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR...NEWPORT...ISLAND POND...ST. JOHNSBURY 325 AM EDT SAT SEP 15 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND NORTHEAST VERMONT. * HAZARDS...NEAR FREEZING TEMPERATURES EARLY SUNDAY MORNING. * TEMPERATURES...LOWS IN THE LOWER TO MID 30S. * TIMING...TEMPERATURES WILL FALL TO NEAR FREEZING DURING THE PRE-DAWN HOURS SUNDAY ACROSS THE ADVISORY AREA. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
2 follow-up statements
960 WWUS71 KBTV 151951 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 351 PM EDT SAT SEP 15 2012 NYZ029-030-034-161200- /O.CON.KBTV.FZ.W.0006.120916T0600Z-120916T1200Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...LAKE PLACID 351 PM EDT SAT SEP 15 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...FROM 2 AM TO 8 AM EDT SUNDAY. * LOCATIONS...THE NORTHERN ADIRONDACKS OF NEW YORK. * HAZARDS...FREEZING TEMPERATURES EARLY SUNDAY MORNING. * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING DURING THE PRE- DAWN HOURS SUNDAY ACROSS THE WARNING AREA. * IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026-027-087-VTZ003-004-007-161200- /O.CON.KBTV.FR.Y.0006.120916T0600Z-120916T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- ORLEANS-ESSEX-CALEDONIA- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR...NEWPORT...ISLAND POND...ST. JOHNSBURY 351 PM EDT SAT SEP 15 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 2 AM TO 8 AM EDT SUNDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND NORTHEAST VERMONT. * HAZARDS...NEAR FREEZING TEMPERATURES EARLY SUNDAY MORNING. * TEMPERATURES...LOWS IN THE LOWER TO MID 30S. * TIMING...TEMPERATURES WILL FALL TO NEAR FREEZING DURING THE PRE-DAWN HOURS SUNDAY ACROSS THE ADVISORY AREA. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
298 WWUS71 KBTV 160805 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 405 AM EDT SUN SEP 16 2012 NYZ029-030-034-160915- /O.CAN.KBTV.FZ.W.0006.000000T0000Z-120916T1200Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...LAKE PLACID 405 AM EDT SUN SEP 16 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FREEZE WARNING FOR THE NORTHERN ADIRONDACKS OF NEW YORK. PERSISTENT CLOUD COVER AND WINDS OVERNIGHT HAVE KEPT TEMPERATURES FROM FALLING BELOW FREEZING. THUS...LITTLE TO NO FROST IS EXPECTED TO FORM THIS MORNING. $$ NYZ026-027-087-VTZ003-004-007-160915- /O.CAN.KBTV.FR.Y.0006.000000T0000Z-120916T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- ORLEANS-ESSEX-CALEDONIA- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR...NEWPORT...ISLAND POND...ST. JOHNSBURY 405 AM EDT SUN SEP 16 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FROST ADVISORY FOR THE SAINT LAWRENCE VALLEY OF NEW YORK AND NORTHEAST VERMONT. PERSISTENT CLOUD COVER AND WINDS OVERNIGHT HAVE KEPT TEMPERATURES FROM FALLING BELOW FREEZING. THUS...LITTLE TO NO FROST IS EXPECTED TO FORM THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at Sep 15, 1:43 AM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Sep 15, 1:43 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 143 AM EDT SAT SEP 15 2012 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE NORTH COUNTRY OVERNIGHT BRINGING A CHANCE OF SHOWERS TO THE REGION. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION ON SATURDAY AND WILL REMAIN THROUGH MONDAY. A LOW PRESSURE AREA MOVING INTO THE REGION ON TUESDAY WILL BRING SOME HEAVY RAIN TO THE NORTH COUNTRY TUESDAY AND TUESDAY NIGHT. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... AS OF 120 AM EDT SATURDAY...MINOR UPDATE TO GOING FORECAST THIS EARLY AM MAINLY TO ADJUST POPS FROM THE CHAMPLAIN VALLEY EASTWARD. INITIAL PRE-FRONTAL TROUGH HAD PASSED THROUGH THE REGION WITH MAIN COLD FRONT STILL OFF TO OUR WEST. WHAT WAS A RAGGED LINE OF SHOWERS ACROSS NORTHERN NEW YORK HAS REDEVELOPED INTO A FAIR SHARP LINE OF SHOWERS COMING INTO THE CHAMPLAIN VALLEY. 3KM HRRR MODEL HAS THIS HANDLED VERY WELL...INCLUDING A BRIEF 1-2 HOUR PERIOD OF EASTERLY WINDS AHEAD OF THE RAIN WHICH IS OCCURRING AT THE SURFACE RIGHT NOW. HRRR HOLDS INTO HIGHER POPS EAST OF THE GREENS NOT SO HAVE BUMPED UP A BIT FOR AT LEAST A 1 HOUR PERIOD OF LIKELY SHOWERS. STILL NOT LOOKING AT A BUNCH OF PRECIP WITH THIS THING THOUGH AS UPSTREAM OBS SHOWING MAINLY LESS THAN A TENTH OF AN INCH HAS FALLEN. && .SHORT TERM /8 AM THIS MORNING THROUGH SUNDAY NIGHT/... AS OF 433 PM EDT FRIDAY...SOME SHORTWAVES TO DROP THROUGH THE REGION SATURDAY MORNING SO HAVE GONE WITH SLIGHT CHANCE POPS FOR SHOWERS ACROSS THE NORTHERN ADIRONDACKS AND NORTHERN VERMONT. DEW POINTS DROP DURING THE DAY AND BTV 4 KM MODEL NOT SHOWING ANY SHOWER ACTIVITY DURING SATURDAY AFTERNOON. SKIES CLEARING OUT SATURDAY NIGHT AND WILL REMAIN MOSTLY CLEAR THROUGH SUNDAY NIGHT...AS A RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION. THERE WILL BE A FEEL OF FALL IN THE AIR SATURDAY AND SUNDAY...AS MAX TEMPERATURES WILL BE MAINLY IN THE 60S ON BOTH DAYS. MIN TEMPERATURES SATURDAY NIGHT AND SUNDAY NIGHT WILL BE MAINLY IN THE 30S...WITH SOME UPPER 20S IN THE ADIRONDACKS...AND TEMPERATURES AROUND 40 IN THE CHAMPLAIN VALLEY. EXPECTING AREAS OF FROST AROUND THE REGION LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...AND ALSO AGAIN LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. ALSO EXPECTING SOME RADIATION FOG TO FORM OVER THE SHELTERED FOG PRONE VALLEYS OF EASTERN AND NORTHEAST VERMONT LATE SATURDAY NIGHT AND ALSO AGAIN LATE SUNDAY NIGHT... AS CLEAR SKIES AND NEARLY CALM WINDS WILL PROVIDE IDEAL CONDITIONS FOR RADIATION FOG TO FORM...MAINLY IN THE RIVER VALLEYS. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 339 PM EDT FRIDAY...LONGER RANGE GUIDANCE REMAINS IN PRETTY DECENT AGREEMENT FOR ALL OF NEXT WEEK, SO OVERALL CONFIDENCE IN THE FORECAST DETAILS ARE AT THE MODERATE LEVEL. DAILY DETAILS FOLLOW: MONDAY: HIGH PRESSURE IN CONTROL BUT MOVING OFF TO THE EAST. AFTER A COOL START, TEMPERATURES WILL MODERATE QUITE NICELY. 850MB TEMPERATURES REACH 8-10C, WHICH SHOULD SUPPORT SURFACE TEMPERATURES INTO THE MID 70S IN THE VALLEYS. LOTS OF SUN AS WELL. MONDAY NIGHT: THINGS BEGIN TO CHANGE QUICKLY. A DEVELOPING STORM OFF TO OUR WEST ASSOCIATED WITH A STRONG DIGGING TROUGH WILL TAP INTO ABUNDANT MOISTURE DOWN IN THE SOUTHEASTERN US AND OVER THE GULF. THAT MEANS CLOUDS WILL QUICKLY INCREASE, AND RAIN SHOULD BEGIN TO FALL, MAINLY AFTER MIDNIGHT. WITH THE CLOUDS AND RAIN, IT WILL BE MUCH MILDER THAN SUNDAY NIGHT, AND I WENT A BIT WARMER THAN GFS MOS AND ALONG THE LINES OF THE 00Z ECMWF MOS GUIDANCE. IN GENERAL, 50S TO LOW 60S FOR LOWS. TUESDAY: GONNA BE AN INTERESTING DAY. MODELS CONTINUE TO INDICATE A SERIOUS AMOUNT OF DYNAMICS WITH THE SYSTEM. LOOKING AT 100KTS+ AT 250MB AND EVEN A 50-60KT LOWER LEVEL JET AT 850MB. THIS WILL NOT ONLY EASILY BRING UP ALL THAT GULF MOISTURE, BUT BE AN EFFICIENT RAIN MAKER TOO. LATEST GUIDANCE INDICATES A WIDESPREAD 1 TO 3 INCHES OF RAIN. AT THAT AMOUNT, WE SHOULD BE FINE WITH REGARD TO FLOOD THREAT, THOUGH SIGNIFICANT RISES WOULD OCCUR ON THE RIVERS (ESPECIALLY IF WE SEE MORE TOTALS IN THE 3" RANGE). LATER FORECASTS WILL MONITOR THIS THREAT. AS MENTIONED ABOVE, WE'LL HAVE A PRETTY STRONG LOW LEVEL JET. ALTHOUGH RIGHT NOW IT APPEARS MOST OF THAT FLOW WILL BE SOUTHERLY, IF WE SEE THINGS TURN MORE SOUTHEASTERLY, WE'LL HAVE TO CONTEND WITH SOME GUSTY WINDS ON THE WESTERN SLOPES OF THE GREENS. COULD BE A LITTLE BREEZY IN THE CHAMPLAIN VALLEY THANKS TO SOME FUNNELING OF SOUTHERLY WINDS, HOWEVER WITH ALL THE RAIN AROUND, WE'LL HAVE A STABILIZING LAYER TO KEEP ALL THAT WIND FROM GETTING TO THE GROUND. WENT BELOW GUIDANCE A FEW DEGREES DUE TO ALL THE RAIN AND CLOUDS. LOTS OF PRIMARILY 60S FOR HIGHS. INSTABILITY LOOKS MARGINAL, SO WENT PRIMARILY WITH RAIN, INSTEAD OF SHOWERS OR THUNDER. TUESDAY NIGHT: DEEPENING LOW PRESSURE CENTER SHOULD MOVE FROM SOUTH TO NORTH RIGHT ACROSS THE AREA. AS IT PASSES BY TO THE NORTH LATER AT NIGHT, WINDS WILL SWITCH TO THE WEST AND START TO PULL A FAIRLY SIGNIFICANT COLD FRONT ACROSS THE AREA. BY DAYBREAK, WE SHOULD HAVE A PRETTY DECENT WEST-EAST TEMPERATURE GRADIENT -- 40S ACROSS NORTHERN NEW YORK WHILE STILL IN THE 50S IN VERMONT. RAIN WILL TAPER OFF EARLY, BUT THEN START BACK UP AGAIN WITH THE FRONTAL PASSAGE WITH PERHAPS SOME BRIEFLY HEAVY SHOWERS. THIS FAR OUT, DID NOT GET CUTE -- JUST PAINTED IN LIKELY POPS FOR THE WHOLE NIGHT. WEDNESDAY: RESIDUAL CLOUDS AND SHOWERS IN THE MORNING, OTHERWISE CLEARING. COLD AIR ADVECTION WILL MAKE ITSELF FELT, WITH 850MB TEMPERATURES DROPPING TO THE 2-5C RANGE BY LATE AFTERNOON. WARMEST TEMPERATURES WILL BE IN SOUTHEASTERN VERMONT (MID 60S) WHILE STRUGGLING TO HIT 60F IN THE ST LAWRENCE VALLEY. THURSDAY AND FRIDAY: HIGH PRESSURE HANGS TIGHT ALONG THE EAST COAST. SHOULD BE DRY THURSDAY, THOUGH BY FRIDAY SOME MOISTURE FROM A SYSTEM WELL TO THE WEST MAY START TO OOZE IN, ESPECIALLY WESTERN AREAS, DURING THE DAY. PAINTED IN LOW CHANCE POPS DUE TO UNCERTAINTY. STAYED CLOSE TO GUIDANCE FOR TEMPERATURES, SO LOTS OF 60S THURSDAY WITH SOME MODERATION INTO THE LOWER 70S FRIDAY AS SOUTHWEST FLOW BETWEEN THE HIGH TO THE EAST AND SYSTEM TO THE WEST GETS ESTABLISHED. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... THROUGH 06Z SUNDAY...SFC COLD FRONT SWINGING THROUGH THE AREA AT 06Z TO CLEAR EAST BY 12Z. BAND OF LIGHT -SHRAS TO AFFECT VT TERMINALS THROUGH 08Z...OTW DRY CONDS EXPECTED. VRB CIGS ALONG/BEHIND FRONTAL BOUNDARY THROUGH 13Z WITH GENERALLY VFR EXPECTED AT KPBG/KBTV/KRUT...OCCNL MVFR AT KMPV/KMSS...AND IFR AT KSLK WHERE SOME PATCH -DZ AND/OR BR ALSO POSSBL. WINDS TRENDING LIGHT TO MODERATE WEST/NORTHWESTERLY OVERNIGHT INTO TOMORROW...WITH OCCNL GUSTS TO NEAR 20 KT IN THE 18-22Z TIME FRAME AS CIGS TREND VFR IN ALL AREAS. SKIES TO THEN TREND SKC BY 00Z AS WINDS ABATE TO LIGHT. OUTLOOK 06Z SUNDAY THROUGH WEDNESDAY... 06Z SUNDAY THROUGH 00Z TUESDAY...MAINLY VFR. COULD BE LOCAL IFR IN FOG AT KMPV/KSLK SATURDAY/SUNDAY NIGHT. 00Z TUESDAY THROUGH 12Z WEDNESDAY...MVFR AND LOCAL IFR IN PERIODS OF RAIN. 12Z WEDNESDAY ONWARD...TRENDING TOWARD VFR. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...WGH NEAR TERM...BANACOS SHORT TERM...WGH LONG TERM...NASH AVIATION...JMG/MUCCILLI
Hazardous weather outlook, Sep 14, 8:44 AM EDT, 18 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 844 AM EDT FRI SEP 14 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-151245- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 844 AM EDT FRI SEP 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME AREAS OF FROST ARE POSSIBLE LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...AS TEMPERATURES FALL INTO THE 30S BY EARLY SUNDAY MORNING. THE BEST CHANCE FOR FROST WILL BE IN THE NORTHERN ADIRONDACKS IN NORTHERN NEW YORK...WHERE SOME SHELTERED VALLEY LOCATIONS IN THE ADIRONDACKS COULD SEE TEMPERATURES DROP INTO THE UPPER 20S BY EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 3:25 AM EDT | Freeze Warning | BTV | Essex, Franklin, St. Lawrence | 25 hr |
Nearby
Frost Advisories in Vermont, 2012Frost Advisories in New York, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.